# SDR YV3R2019032700059

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: General aviation
- Aircraft: F-HFF
- Make and model: Robsin R44
- Aircraft serial: 30043
- Aircraft time: 32 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Pressure Gauge
- Part number: A6007
- Part serial: 201051
- Condition: Defective
- Location: Cockpit
- Part time: 32 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE UNDERESTIMATES AT 1.5" (INCH).
